The Effect Of Vomiting After Taking Antibiotics Due To Coughs Colds And Fever.?

Good afternoon. my 3 year old son is sick with cough, runny nose and had a fever

1 Answer:

Good night Caesar Putri, thank you for asking at HealthReplies.com.

The medicine that you are asking for is a syrup antibiotic containing amoxicillin trihydrate and also clavulanic acid, which is used to kill bacteria that cause disease in your child. Based on research conducted during testing the side effects of the use of this drug, it is true that nausea and vomiting are included in one of the side effects that quite often occur when these drugs are consumed. But in general these side effects can be helped to be reduced by taking this drug at the time it will start eating. Besides being able to help reduce the side effects of nausea, how to consume like this can also help increase the absorption of the drug to be more effective.

You should keep giving the medicine for a long time and the dosage is accompanied by the method above to help reduce complaints. But if this method has been tried and still causes these side effects or even becomes worse, you should consult your child's condition back with the doctor who gave the drug for re-evaluation.

I hope this helps.

: by

Related Question

Itchy Scar That Emits Viscous Fluid?

Itchy Scar That Emits Viscous Fluid?

(1 year ago)

The skin on my armpits, itchy, now exfoliates and continues to secrete a very sticky but odorless liquid. Until it clings to my shirt. What’s this complaint?...

CHAPTER Liquid Like Rice Washing Water In Patients With Gallstones?

CHAPTER Liquid Like Rice Washing Water In Patients With Gallstones?

(1 year ago)

Good morning,...

Changing Medicine In Babies Who Are Sick But Never Recover?

Changing Medicine In Babies Who Are Sick But Never Recover?

(1 year ago)

I want to ask. Is it okay if the baby does not go away from changing to another drug?...

Leave a Reply

Your email address will not be published. Required fields are marked *